Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 89, Number 326
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Guaranteed a posteriori bounds for eigenvalues and eigenvectors: Multiplicities and clusters
Eric Cancès, Geneviève Dusson, Yvon Maday, Benjamin Stamm and Martin Vohralík HTML | PDF
Math. Comp. 89 (2020), 2563-2611
Second order splitting of a class of fourth order PDEs with point constraints
Charles M. Elliott and Philip J. Herbert HTML | PDF
Math. Comp. 89 (2020), 2613-2648
Computational high frequency scattering from high-contrast heterogeneous media
Daniel Peterseim and Barbara Verfürth HTML | PDF
Math. Comp. 89 (2020), 2649-2674
A note on the Monge–Ampère type equations with general source terms
Weifeng Qiu and Lan Tang HTML | PDF
Math. Comp. 89 (2020), 2675-2706
Adaptive iterative linearization Galerkin methods for nonlinear problems
Pascal Heid and Thomas P. Wihler HTML | PDF
Math. Comp. 89 (2020), 2707-2734
Dörfler marking with minimal cardinality is a linear complexity problem
Carl-Martin Pfeiler and Dirk Praetorius HTML | PDF
Math. Comp. 89 (2020), 2735-2752
An ultraweak-local discontinuous Galerkin method for PDEs with high order spatial derivatives
Qi Tao, Yan Xu and Chi-Wang Shu HTML | PDF
Math. Comp. 89 (2020), 2753-2783
The Magnus expansion and post-Lie algebras
Charles Curry, Kurusch Ebrahimi-Fard and Brynjulf Owren HTML | PDF
Math. Comp. 89 (2020), 2785-2799
Numerical methods for the deterministic second moment equation of parabolic stochastic PDEs
Kristin Kirchner HTML | PDF
Math. Comp. 89 (2020), 2801-2845
Orthogonal polynomials in and on a quadratic surface of revolution
Sheehan Olver and Yuan Xu HTML | PDF
Math. Comp. 89 (2020), 2847-2865
Generalized matrix spectral factorization and quasi-tight framelets with a minimum number of generators
Chenzhe Diao and Bin Han HTML | PDF
Math. Comp. 89 (2020), 2867-2911
On the finiteness and periodicity of the $p$-adic Jacobi–Perron algorithm
Nadir Murru and Lea Terracini HTML | PDF
Math. Comp. 89 (2020), 2913-2930
Computing isomorphisms between lattices
Tommy Hofmann and Henri Johnston HTML | PDF
Math. Comp. 89 (2020), 2931-2963
Explicit Coleman integration for curves
Jennifer S. Balakrishnan and Jan Tuitman HTML | PDF
Math. Comp. 89 (2020), 2965-2984
On computing the eventual behavior of an $\mathrm {FI}$-module over the rational numbers
John D. Wiltshire-Gordon HTML | PDF
Math. Comp. 89 (2020), 2985-3001
Computing GIT-fans with symmetry and the Mori chamber decomposition of $\overline {M}_{0,6}$
Janko Böhm, Simon Keicher and Yue Ren HTML | PDF
Math. Comp. 89 (2020), 3003-3021
Implicitization of tensor product surfaces via virtual projective resolutions
Eliana Duarte and Alexandra Seceleanu HTML | PDF
Math. Comp. 89 (2020), 3023-3056
How far away must forced letters be so that squares are still avoidable?
Matthieu Rosenfeld HTML | PDF
Math. Comp. 89 (2020), 3057-3071